# SDR CA060726007

- Difficulty date: July 24, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 14,426 hours
- Engine: Pwa JT15D4
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 230760011
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Learsiegler
- Component part number: 230760011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING BASE INSPECTION, LT ENGINE COWL WAS COVERED WITH BLACK DUST. UPON FURTHER INSPECTION THE STARTER/GEN WAS REMOVED AND THE BRUSHES INSPECTED TO BE WORN OVER HALF LIFE. STARTER/GEN HAD ONLY 2.7 HRS SINCE OVERHAUL. STARTER/GEN SENT FOR WARRANTY AND TEARDOWN REPORT. (TC NR 20060726007)
